Fundamentalnaya i Prikladnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1997, Volume 3, Issue 4, Pages 1239–1252 (Mi fpm260)  

Mathematical Enlightenment

The new elementary solution of the Waring problem

A. Bufetovab, A. Ya. Kanel'b

a Independent University of Moscow
b House of scientific and technical work of youth, Moscow

Abstract: In this paper a new elementary solution of the Waring problem is presented. Waring problem asserts that for any positive integer $k$ there exists a positive integer $n$ such that any positive integer can be presented as the sum of $n$ $k$-th powers of nonnegative integers.

Full text: PDF file (434 kB)

Bibliographic databases:
UDC: 511.34
Received: 01.12.1996

Citation: A. Bufetov, A. Ya. Kanel', “The new elementary solution of the Waring problem”, Fundam. Prikl. Mat., 3:4 (1997), 1239–1252

Citation in format AMSBIB
\Bibitem{BufKan97}
\by A.~Bufetov, A.~Ya.~Kanel'
\paper The new elementary solution of the Waring problem
\jour Fundam. Prikl. Mat.
\yr 1997
\vol 3
\issue 4
\pages 1239--1252
\mathnet{http://mi.mathnet.ru/fpm260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1794512}
\zmath{https://zbmath.org/?q=an:0942.11043}


Linking options:
  • http://mi.mathnet.ru/eng/fpm260
  • http://mi.mathnet.ru/eng/fpm/v3/i4/p1239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:783
    Full text:454
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021